# SDR 9625779851

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47708
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FROM ALB TO DTW, LEFT GENERATOR WENT OFF LINE.  APU GENERATOR INOPERATIVE IN FLIGHT.  FLIGHT DIVERTED TO SYR AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESET GENERATOR ON GROUND AND OPS CHECKED OK.  SIMULATED FLIGHT MODE AND OPERATION CHECKS OK.
